# SDR CA120919003

- Difficulty date: September 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Part time: 18,037 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) F/O SIDE WINDOW CRACKED.   RT SIDE WINDOW REMOVED IAW TASK 56-12-01-000-801, RT SIDE WINDOW INSTALLED IAW AMM 56-12-01.  LEAK CHECK PERFORMED WITH NO FAULTS FOUND.
